Alert archive / Alabama / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 101, NWS Birmingham, AL

June 15, 2022Lee County, Macon County, Tallapoosa County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 15, 2022, 8:02 PM CDT for Lee County, Macon County, Tallapoosa County, Alabama. It was in force for 43 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2022, 8:02 PM CDT (01:02 UTC)
Expired
Jun 15, 2022, 8:45 PM CDT
In force
43 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lee County, AL, Macon County, AL, Tallapoosa County, AL

The radar

The Maxwell AFB radar (KMXX), 6 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 8:04 PM CDTHAIL 14 Sse Loachapoka, ALREPORTED ON SOCIAL MEDIA.
Jun 15, 8:15 PM CDTTSTM WND DMGLoachapoka, ALTREES BLOWN DOWN, POWER OUTAGES.
Jun 15, 8:39 PM CDTTSTM WND DMG1 Ne Liberty City, ALTREES BLOWN DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 7:28 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 1.0 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2022-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2837 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2022-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2837 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
1500 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

425 
WUUS54 KBMX 160102
SVRBMX
ALC081-087-123-160145-
/O.NEW.KBMX.SV.W.0101.220616T0102Z-220616T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
802 PM CDT Wed Jun 15 2022

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Northwestern Lee County in east central Alabama...
  Northeastern Macon County in southeastern Alabama...
  Southeastern Tallapoosa County in east central Alabama...

* Until 845 PM CDT.

* At 802 PM CDT, a severe thunderstorm was located near Tuskegee
  National Forest, or near Auburn, moving west at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Auburn, Tuskegee, Tallassee, Notasulga, Franklin, Waverly, Martin
  Dam, Liberty City, Reeves Airport, Auburn University, Tallapoosa
  City, Tuskegee National Forest, Southern Lake Martin, Loachapoka,
  Yates Dam, I 85 Rest Area, Uphapee Creek, Chewacla State Park,
  Roxana and Reeltown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3247 8546 3247 8587 3248 8585 3248 8588
      3250 8589 3265 8589 3268 8591 3270 8591
      3272 8589 3273 8589 3273 8547
TIME...MOT...LOC 0102Z 091DEG 16KT 3255 8556 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

89^GSatterwhite
1 follow-up statement
030 
WWUS54 KBMX 160116
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
816 PM CDT Wed Jun 15 2022

ALC081-087-123-160145-
/O.CON.KBMX.SV.W.0101.000000T0000Z-220616T0145Z/
Lee AL-Macon AL-Tallapoosa AL-
816 PM CDT Wed Jun 15 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHWESTERN LEE...NORTHEASTERN MACON AND SOUTHEASTERN TALLAPOOSA
COUNTIES...

At 816 PM CDT, severe thunderstorms were located along a line
extending from Lake Tuskegee to near Waverly, moving west at 20 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Auburn, Tuskegee, Tallassee, Notasulga, Franklin, Waverly, Martin
Dam, Liberty City, Reeves Airport, Auburn University, Tallapoosa
City, Tuskegee National Forest, Southern Lake Martin, Loachapoka,
Yates Dam, I 85 Rest Area, Uphapee Creek, Chewacla State Park, Roxana
and Reeltown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3247 8546 3247 8587 3248 8585 3248 8588
      3250 8589 3265 8589 3268 8591 3270 8591
      3272 8589 3273 8589 3273 8547
TIME...MOT...LOC 0116Z 092DEG 17KT 3244 8565 3268 8565 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

89^GSatterwhite

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:59 PM CDT, 4 hours 3 minutes earlier.

Area forecast discussion, Jun 15, 3:59 PM CDT, 4 hours 3 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
359 PM CDT Wed Jun 15 2022

.SHORT TERM...
/Updated at 1154 AM CDT Wed Jun 15 2022/

High pressure will remain over the southeastern US...with easterly
low and mid level flow bringing plenty of warm and moist air to
the state. This afternoon could see diurnally driven thunderstorms
with the greatest chances in the southeastern half of the state
where instability is a bit stronger. PW values are almost max for
this time of year...and winds are weak throughout the low and mid
levels. Instability is between 3500 and 4500 J/kg and lapse rates
are steep. Strong storms are expected with a few of those storms
possibly becoming severe if they can get enough forcing to tap
into that instability. Main threats are damaging winds up to 60
mph and quarter size hail. With the amount of moisture and light
winds...would expect flooding to be a threat as well...especially
in any storms that move slowly or train over the same areas.

Convection is expected to linger into the evening and early
night...when an MCS type feature is shown by Models to make its
way through the southern half of the state. This will keep chance
precip in for the southeastern third of the area where there is
higher confidence for this anticipated feature. Instabilities will
similar to the afternoon Wednesday with high PW values again. The
only slight difference is that winds in the midlevels will be
slightly stronger. This will allow for a somewhat lower flooding
threat with activity expected to move faster. Would expect strong
storms with this MCS...though the severe threat should remain
isolated.

Thursday morning should see a break with no showers or
thunderstorms expected until the afternoon when diurnally driven
convection develops. The same setup remains with CAPE values
around 4000 J/kg...light wind profiles...and PW values max for
this time of year. A few of the thunderstorms could be strong to
severe with damaging downburst winds and quarter size hail as the
main threat.

High temperatures today will be in the mid to upper 90s...with
heat indices up to 106 or 107 in many places this afternoon.
Tonight...low temperatures will be in the low to mid 70s.
Thursday...high temperatures will be in the upper 90s...and with
the amount of moisture in the air...heat indices will again be in
the triple digits. A Heat Advisory will remain for today through
tomorrow evening.

24

.LONG TERM...
/Updated at 344 PM CDT Wed Jun 15 2022/

No major changes were made to the extended forecast. Except for
Friday's low pops, ridging with rain free and hot conditions will
continue to rule. Heat indices are higher for Friday which might
suggest a heat warning instead of an advisory, but if rain chances
do increase any with the front that may help some with these
readings, but likely not above a large enough area to make a
difference.

08

Previous long-term discussion:
/Updated at 345 AM CDT Wed Jun 15 2022/
Friday through Tuesday.

A prominent 500 mb ridge will retrograde to the Plains on Friday as
trough deepens over the Northeast CONUS. Temperatures of 95 to 100
degrees and dewpoints in the 70s, will support strong to extreme
instability with SBCAPE of 4500-6000 J/kg. A combination of height
falls, a surface trough extending westward from the Carolinas, and a
cold front moving in from the north, should support at least very
isolated popcorn convection Friday afternoon. To our north in the
Tennessee Valley, there is a slightly stronger signal for convection
across model guidance within a zone of weak surface convergence. If
this activity develops, the available instability will be supportive
of organization and upscale growth into a southward moving cluster
or MCS Friday afternoon and evening. POPs have been nudged upward to
account for this potential.

Northerly flow will advect a drier and somewhat cooler airmass
southward on Saturday as a front moves through. Temperatures within
near the surface trough across our southern counties may top out
near 100 degrees. Though temperatures are still expected to reach
the 90s on Sunday, the full effects of this drier airmass should be
felt as dewpoints drop into the upper 50s to lower 60s. The 500 mb
ridge is expected to shift from the Plains back to the eastern CONUS
on Monday and Tuesday. Only slow moistening is expected as residual
drier continental air circulates around the ridge. However,
temperatures are expected to trend upward into the upper 90s by
Tuesday. This could be the beginning of a widespread major heatwave
with temperatures exceeding 100 degrees as we look beyond Tuesday.

87/Grantham

&&

.AVIATION...
18Z TAF Discussion.

Diurnally driven convection will develop through the late
afternoon and remain through the early night. An MCS feature is
expected to move through in the late evening as well. VFR
conditions are expected unless a thunderstorm moves over a TAF
site...where MVFR conditions will be likely. Have included a VCSH
for now due to low confidence in exact coverage and timing of
activity this afternoon. Tonight...mention for MVFR conditions
will mainly be at KMGM and KTOI...the two sites that the predicted
MCS has the greatest chance of impacting.

24

&&

.FIRE WEATHER...

Hot and humid conditions persist today with light and variable 20
ft winds. A Heat Advisory remains in effect. Some showers and
thunderstorms are expected again by late afternoon. Some could be
strong to severe. Thereafter, little relief is expected with
ongoing excessive heat conditions this week. This could continue
into Friday, with only isolated showers and thunderstorms Thursday
and Friday afternoons.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     72  96  73  99  72 /  40  30  10  20  20
Anniston    72  96  75  96  73 /  50  30  10  20  20
Birmingham  74  97  77  99  76 /  30  30  10  20  20
Tuscaloosa  75  98  76  99  76 /  20  30  20  20  20
Calera      74  95  77  97  76 /  40  30  20  20  30
Auburn      73  96  75  96  75 /  60  30  20  20  30
Montgomery  75  98  77 100  76 /  50  30  20  20  30
Troy        72  97  75  99  74 /  60  30  20  20  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 7 PM CDT Thursday for the following
counties: Autauga...Barbour...Bibb...Blount...Bullock...
Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne...
Coosa...Dallas...Elmore...Etowah...Fayette...Greene...Hale...
Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...Marion...
Montgomery...Perry...Pickens...Pike...Randolph...Russell...
Shelby...St. Clair...Sumter...Talladega...Tallapoosa...
Tuscaloosa...Walker...Winston.

&&
Hazardous weather outlook, Jun 15, 3:59 AM CDT, 16 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
359 AM CDT Wed Jun 15 2022

ALZ011>015-017>050-161200-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
359 AM CDT Wed Jun 15 2022

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Excessive heat conditions will continue across Central Alabama today.
Heat indices could rise up to 109 degrees at times.

Strong to severe thunderstorms are possible across Central Alabama
from 2 PM to 10 PM. Damaging wind gusts and hail are the main
threats.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hot and humid conditions will continue across Central Alabama through
Saturday. This combination will cause heat indices to reach 105
degrees or higher each afternoon.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may needed this
afternoon and evening.

In the hours before

Special weather statement, Jun 15, 7:40 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Birmingham AL
740 PM CDT Wed Jun 15 2022

ALZ049-160130-
Pike AL-
740 PM CDT Wed Jun 15 2022

...A strong thunderstorm will impact portions of southern Pike County
through 830 PM CDT...

At 740 PM CDT, Doppler radar was tracking a strong thunderstorm over
Brundidge, moving west at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Troy, Brundidge, Banks, Antioch, Troy University, Tennille, Tarentum,
Brundidge Municipal Airport, Hamilton Crossroads, Springhill, Mossy
Grove and Henderson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southeastern Alabama.

&&

LAT...LON 3185 8611 3179 8572 3171 8571 3169 8572
      3165 8572 3163 8573 3162 8575 3162 8611
TIME...MOT...LOC 0040Z 091DEG 17KT 3171 8584

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

89^GSatterwhite
Special weather statement, Jun 15, 7:42 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Birmingham AL
742 PM CDT Wed Jun 15 2022

ALZ023-160115-
Tuscaloosa AL-
742 PM CDT Wed Jun 15 2022

...A strong thunderstorm will impact portions of southwestern
Tuscaloosa County through 815 PM CDT...

At 741 PM CDT, Doppler radar was tracking a strong thunderstorm near
Shelton State Community College, or 9 miles southwest of Tuscaloosa.
This storm was nearly stationary.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Southwestern Tuscaloosa, Moundville, Coker, Shelton State Community
College, Englewood, Ralph, Little Sandy, Taylorville, Fosters Boat
Landing, Hull, Palmore Park, Mound State Park, Fosters and Romulus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
west central Alabama.

&&

LAT...LON 3327 8773 3315 8752 3300 8761 3301 8771
      3302 8771 3302 8775 3303 8783 3308 8783
TIME...MOT...LOC 0041Z 113DEG 3KT 3310 8765

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

25/Owen
Special weather statement, Jun 15, 7:46 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Birmingham AL
746 PM CDT Wed Jun 15 2022

ALZ047-048-160130-
Lee AL-Russell AL-
746 PM CDT Wed Jun 15 2022

...A strong thunderstorm will impact portions of southeastern Lee and
Russell Counties through 830 PM CDT...

At 746 PM CDT, Doppler radar was tracking a strong thunderstorm near
Fort Benning/lawson Army Air Fld, or 9 miles south of Phenix City,
moving west at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Phenix City, Hurtsboro, Russell County Sports Complex, Uchee, Seale,
Ladonia, Hatchechubbe, Uchee Creek, Fort Mitchell, Ladonia Sports
Complex, Marvyn, Fort Mitchell Activity Center, Phenix Drag Strip and
Parkmanville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southeastern and east central Alabama.

&&

LAT...LON 3225 8492 3224 8491 3222 8493 3222 8497
      3221 8498 3221 8542 3248 8544 3249 8499
      3246 8500 3244 8497 3242 8496 3241 8498
      3239 8497 3238 8499 3238 8497 3237 8499
      3233 8501 3230 8494 3226 8489
TIME...MOT...LOC 0046Z 084DEG 15KT 3233 8503

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

89^GSatterwhite
Special weather statement, Jun 15, 7:54 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Birmingham AL
754 PM CDT Wed Jun 15 2022

ALZ021-029-160130-
Randolph AL-Cleburne AL-
754 PM CDT Wed Jun 15 2022

...A strong thunderstorm will impact portions of northwestern
Randolph and southeastern Cleburne Counties through 830 PM CDT...

At 754 PM CDT, Doppler radar was tracking a strong thunderstorm over
Morrison Cross Roads, or 10 miles north of Wedowee, moving west at 15
mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Woodland, Morrison Cross Roads, Fosters Cross Roads, Corinth, Hollis
Crossroads, Newell, Micaville and Ofelia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
east central Alabama.

&&

LAT...LON 3331 8564 3332 8565 3332 8564 3333 8565
      3357 8564 3355 8536 3337 8536
TIME...MOT...LOC 0054Z 084DEG 15KT 3346 8547

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

89^GSatterwhite
Local storm report, Jun 15, 7:57 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
757 PM CDT WED JUN 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     TSTM WND DMG     BLUFF PARK              33.40N 86.86W
06/15/2022                   JEFFERSON          AL   BROADCAST MEDIA

            TREES AND POWERLINES BLOWN DOWN.

&&

AS
Special weather statement, Jun 15, 8:01 PM CDT, 1 minute before
Special Weather Statement
National Weather Service Birmingham AL
801 PM CDT Wed Jun 15 2022

ALZ037-045-047-160145-
Lee AL-Tallapoosa AL-Macon AL-
801 PM CDT Wed Jun 15 2022

...A strong thunderstorm will impact portions of northwestern Lee,
northeastern Macon and southeastern Tallapoosa Counties through 845
PM CDT...

At 801 PM CDT, Doppler radar was tracking a strong thunderstorm near
Tuskegee National Forest, or near Auburn, moving west at 20 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Auburn, Opelika, Tuskegee, Tallassee, Notasulga, Franklin, Waverly,
Liberty City, Auburn University, Tallapoosa City, Tuskegee National
Forest, Southern Lake Martin, Loachapoka, I 85 Rest Area, Uphapee
Creek, Chewacla State Park, Roxana and Reeltown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southeastern and east central Alabama.

&&

LAT...LON 3247 8546 3246 8585 3273 8585 3273 8544
TIME...MOT...LOC 0101Z 091DEG 17KT 3255 8556

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

89^GSatterwhite

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:01 PM CDTSpecial Weather StatementBMXChambers, Randolph44 min
Jun 15, 7:09 PM CDTSevere Thunderstorm WarningBMXChambers, Randolph66 min
Jun 15, 7:12 PM CDTSpecial Weather StatementBMXHale33 min
Jun 15, 7:12 PM CDTSevere Thunderstorm WarningBMXBarbour28 min
Jun 15, 7:16 PM CDTSpecial Weather StatementBMXLee44 min
Jun 15, 7:20 PM CDTSevere Thunderstorm WarningBMXHale, Tuscaloosa14 min
Jun 15, 7:36 PM CDTSevere Thunderstorm WarningBMXTallapoosa69 min
Jun 15, 7:40 PM CDTSpecial Weather StatementBMXPike50 min
Jun 15, 7:42 PM CDTSpecial Weather StatementBMXTuscaloosa33 min
Jun 15, 7:45 PM CDTSevere Thunderstorm WarningBMXTuscaloosa26 min
Jun 15, 7:46 PM CDTSpecial Weather StatementBMXRussell44 min
Jun 15, 7:51 PM CDTSevere Thunderstorm WarningBMXPike54 min
Jun 15, 7:54 PM CDTSpecial Weather StatementBMXRandolph36 min
Jun 15, 8:01 PM CDTSpecial Weather StatementBMXMacon44 min
Jun 15, 8:07 PM CDTSevere Thunderstorm WarningBMXBullock, Lee, Macon, Russell53 min
Jun 15, 8:10 PM CDTSevere Thunderstorm WarningBMXClay, Randolph65 min
Jun 15, 8:13 PM CDTSevere Thunderstorm WarningBMXCleburne77 min
Jun 15, 8:23 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock67 min
Jun 15, 8:30 PM CDTSevere Thunderstorm WarningBMXElmore, Lee, Macon, Tallapoosa60 min
Jun 15, 8:33 PM CDTSevere Thunderstorm WarningBMXCalhoun68 min
Jun 15, 8:38 PM CDTSevere Thunderstorm WarningBMXBarbour51 min
Jun 15, 8:42 PM CDTSevere Thunderstorm WarningBMXCherokee58 min
Jun 15, 8:52 PM CDTSpecial Weather StatementBMXTalladega53 min
Jun 15, 8:56 PM CDTSpecial Weather StatementBMXPike49 min
Jun 15, 9:06 PM CDTSevere Thunderstorm WarningBMXEtowah, St. Clair54 min
Jun 15, 9:12 PM CDTSpecial Weather StatementBMXAutauga, Elmore, Montgomery48 min
Jun 15, 9:19 PM CDTSevere Thunderstorm WarningBMXAutauga, Bullock, Elmore, Lowndes, Montgomery, Pike71 min
Jun 15, 9:22 PM CDTSpecial Weather StatementBMXSt. Clair53 min
Jun 15, 9:35 PM CDTSpecial Weather StatementBMXChilton40 min
Jun 15, 9:46 PM CDTSpecial Weather StatementBMXShelby44 min
Jun 15, 9:51 PM CDTSpecial Weather StatementBMXBlount54 min
Jun 15, 10:00 PM CDTSevere Thunderstorm WarningBMXAutauga, Chilton, Dallas, Lowndes, Perry23 min
Jun 15, 10:32 PM CDTSpecial Weather StatementBMXShelby43 min
Jun 15, 11:15 PM CDTSpecial Weather StatementBMXMarengo30 min
Jun 15, 11:45 PM CDTSpecial Weather StatementBMXMarengo30 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.